Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 38, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 8, 2009, 8:46 AM CDT for Webster County, Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2009, 8:46 AM CDT (13:46 UTC)
- Expired
- May 8, 2009, 9:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Webster County, MO
The radar
The Springfield radar (KSGF), 53 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 9:02 AM CDT | TSTM WND DMG | Seymour, MO | FUNNEL CLOUD REPORTED AT ZZ AND 60 HWY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 4:55 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3210 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 081346
TORSGF
MOC225-081430-
/O.NEW.KSGF.TO.W.0038.090508T1346Z-090508T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
846 AM CDT FRI MAY 8 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 930 AM CDT.
* AT 846 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR DIGGINS...OR 11 MILES SOUTH OF MARSHFIELD...MOVING
EAST AT 50 MPH.
* THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
WEBSTER COUNTY...INCLUDING THE TOWN OF SEYMOUR.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 80 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3707 9290 3709 9292 3727 9293 3730 9270
3727 9270 3726 9268 3707 9269 3707 9283
TIME...MOT...LOC 1346Z 256DEG 36KT 3718 9286
$$
FOSTER1 follow-up statement
000
WWUS53 KSGF 081420
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 AM CDT FRI MAY 8 2009
MOC225-081430-
/O.EXP.KSGF.TO.W.0038.000000T0000Z-090508T1430Z/
WEBSTER MO-
920 AM CDT FRI MAY 8 2009
...THE TORNADO WARNING FOR SOUTHEASTERN WEBSTER COUNTY EXPIRES AT 930
AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING IS BEING ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3707 9290 3709 9292 3727 9293 3730 9270
3727 9270 3726 9268 3707 9269 3707 9283
TIME...MOT...LOC 1420Z 256DEG 36KT 3726 9244
$$
FOSTERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 8, 6:55 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 8, 6:55 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 AM CDT FRI MAY 8 2009
...UPDATE TO AVIATION...
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
THE MCS ENTERING THE WESTERN CWA HAS NOW BECOME FORWARD
PROPAGATING WITH ITS FORWARD MOTION APPROACHING OR EXCEEDING 70
MPH. SEVERAL REPORTS OF 70 TO 80 MPH WINDS HAVE BEEN RECEIVED FROM
SOUTHEAST KANSAS. SEE NO REASON FOR THIS TREND NOT TO CONTINUE AS
THIS LINE BLASTS THROUGH SOUTHWEST MISSOURI GIVEN LATEST SHORT
TERM GUIDANCE. THE ATMOSPHERE CONTINUES TO SUPPORT THE POTENTIAL
FOR MESOVORTICES AND PERHAPS BRIEF TORNADOES AS PLENTY OF AMBIENT
AND STORM SCALE VERTICAL VORTICITY SOURCES ARE PRESENT. HAIL WILL
ALSO BE A CONTINUED THREAT GIVEN THE AMOUNT OF INSTABILITY AND
SHEAR PRESENT. EXTREME RAINFALL RATES...IN SOME CASES EXCEEDING
THREE INCHES PER HOUR...WILL ALSO POSE A SIGNIFICANT FLASH FLOOD
THREAT.
SCHAUMANN
&&
.DISCUSSION...
MAIN FORECAST CONCERN IS THE SEVERE MESOSCALE CONVECTIVE SYSTEM
THAT WILL IMPACT THE REGION THIS MORNING.
REGIONAL RADAR IMAGERY INDICATES THAT THIS MCS IS IN ITS BEGINNING
STAGES ACROSS CENTRAL KANSAS. LATEST OBJECTIVE ANALYSIS AND SHORT
TERM GUIDANCE DATA INDICATE AN ENVIRONMENT VERY FAVORABLE FOR A
FORWARD PROPAGATING MCS. THIS SHOULD FAVOR THESE STORMS
ACCELERATING TO THE EAST SOUTHEAST INTO SOUTHEAST KANSAS AND
EXTREME SOUTHWEST MISSOURI SHORTLY BEFORE SUNRISE. THESE STORMS
WILL BE PROLIFIC WIND PRODUCERS...WITH 70 MPH WIND GUSTS EASILY
ATTAINABLE. ENOUGH INSTABILITY AND SHEAR ALSO EXIST FOR SOME LARGE
HAIL. THE ENVIRONMENT WILL ALSO BE SOMEWHAT FAVORABLE FOR
MESOVORTICES AND POSSIBLE TORNADOES. CURRENT THINKING IS THAT THIS
MCS WILL RACE ACROSS SOUTHERN MISSOURI...POSSIBLY CLEARING THE
FORECAST AREA BY 18Z. ONE GOOD THING ABOUT THIS TYPE OF MCS IS
THAT THE HEAVIEST RAINFALL WILL NOT LAST ALL THAT LONG. THE BAD
NEWS IS THAT RAINFALL RATES WITH THE LINE WILL BE RATHER INTENSE.
WILL THEREFORE LEAVE THE FLASH FLOOD WATCH INTACT. NOT SURE HOW
MUCH WE WILL WARM UP THIS AFTERNOON WITH THE WAKE PRECIPITATION
AND CLOUD COVER...BUT SOME BREAKS OUT WEST MAY ALLOW SOME
AFTERNOON WARMING.
WE MAY SEE A LEFT OVER SHOWER OR STORM TONIGHT ACROSS SOUTHERN
MISSOURI...BUT A PASSING COLD FRONT SHOULD TEND TO SHIFT MOST IF
NOT ALL ACTIVITY INTO ARKANSAS. CANNOT RULE OUT A SHOWER OR
PERHAPS AN ISOLATED THUNDERSTORM SATURDAY OVER SOUTHERN
MISSOURI...BUT THINK MOST AREAS WILL BE DRY. WE MAY SEE A SLIGHTLY
BETTER SHOT AT SHOWER ACTIVITY ON SUNDAY AS UPPER LEVEL ENERGY
TRAVERSES THE AREA. NOT LOOKING AT MUCH INSTABILITY...SO THINK
LIGHT SHOWERS WILL BE ABOUT ALL WE CAN MUSTER. MAINLY DRY WEATHER
AND SEASONABLE TEMPERATURES ARE EXPECTED TO START NEXT WORK WEEK
BEFORE SHOWER AND THUNDERSTORM CHANCES INCREASE AGAIN BY MIDWEEK.
SCHAUMANN
&&
.AVIATION...
A SEVERE COMPLEX OF THUNDERSTORMS IS CURRENTLY APPROACHING
SOUTHWEST MISSOURI AND WILL PASS THROUGH KJLN AND KSGF BETWEEN 13
AND 16Z. IFR AND BRIEF LIFR CONDITIONS CAN BE EXPECTED WITH THE
STORMS. VERY STRONG WINDS WILL ALSO ACCOMPANY THE STORMS WITH
GUSTS OVER 40 KNOTS POSSIBLE. ONCE THE MAIN LINE PASSES...RAIN AND
THUNDERSTORMS WILL LAST A FEW MORE HOURS. EXPECT MVFR AND
OCCASIONAL IFR CONDITIONS WITH THIS ACTIVITY. FLIGHT CONDITIONS
WILL IMPROVE LATER THIS AFTERNOON. WE MAY SEE A STRATUS DECK
DEVELOP THIS EVENING BEHIND A PASSING COLD FRONT...BUT CONFIDENCE
IS TOO LOW TO GO WITH IFR CEILINGS AT THIS TIME.
SCHAUMANN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ077-079>083-
088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ097-101.
&&Hazardous weather outlook, May 8, 4:35 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 435 AM CDT FRI MAY 8 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 435 AM CDT FRI MAY 8 2009 ...SEVERE THUNDERSTORMS EXPECTED THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: DAMAGING STRAIGHT LINE WIND GUSTS TO 70 MPH. HAIL TO THE SIZE OF GOLF BALLS. ISOLATED TORNADOES. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. AREAS AFFECTED AND TIMING: A SQUALL LINE OF THUNDERSTORMS WILL MOVE INTO EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI AFTER 530 AM. THIS LINE WILL CONTINUE TO ACCELERATE EASTWARD INTO THE MISSOURI OZARKS... REACHING THE HIGHWAY 65 CORRIDOR AFTER 700 AM AND THE HIGHWAY 63 CORRIDOR AFTER 830 AM. DISCUSSION: AN INTENSE...SQUALL LINE OF THUNDERSTORMS WILL CONTINUE TO RAPIDLY DEVELOP ACROSS CENTRAL KANSAS THROUGH THE EARLY MORNING HOURS. THE ATMOSPHERE AHEAD OF THIS LINE WILL REMAIN VERY MOIST AND UNSTABLE. WITH STRONG WIND SHEAR ASSOCIATED WITH THIS SYSTEM...THIS LINE OF STORMS WILL MOVE RAPIDLY EAST SOUTHEASTWARD THROUGH CENTRAL AND EASTERN KANSAS AND INTO WESTERN PORTIONS OF THE OUTLOOK AREA PRIOR TO SUNRISE. SEVERE WEATHER IS LIKELY WITH THIS LINE OF STORMS AS IT MOVES THROUGH EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS BETWEEN 500 AM AND 1000 AM. INTENSE STRAIGHT LINE WIND GUSTS TO 70 MPH CAN BE EXPECTED ALONG WITH HAIL TO THE SIZE OF GOLF BALLS. GIVEN STRONG LOW LEVEL WIND SHEAR...ISOLATED TORNADOES EMBEDDED WITHIN THE SQUALL LINE ARE POSSIBLE. WHILE THIS LINE OF STORMS WILL MOVE QUICKLY ACROSS THE AREA THIS MORNING...HIGH RAINFALL RATES ARE EXPECTED DUE TO THE VERY MOIST ATMOSPHERE IN PLACE ACROSS THE REGION. RAINFALL RATES IN EXCESS OF ONE TO TWO INCHES PER HOUR WILL BE POSSIBLE...WHICH WILL LEAD TO LOCALIZED FLASH FLOODING OF LOW LYING AREAS AND LOW WATER CROSSINGS. THUNDERSTORMS MAY LINGER NEAR THE ARKANSAS BORDER THIS AFTERNOON AND EVENING...HOWEVER THE OVERALL THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL IS EXPECTED TO DECREASE BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE OUTLOOK AREA THIS MORNING BEGINNING AT 530 AM ACROSS EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI AND AFTER 700 AM FOR AREAS NEAR THE HIGHWAY 65 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN/SCHAUMANN
In the hours before
Local storm report, May 8, 8:34 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
834 AM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TORNADO STRAFFORD 37.27N 93.12W
05/08/2009 GREENE MO LAW ENFORCEMENT
I-44 AT THE 83 MILE MARKER POSSIBLE TORNADO OR STRONG
WINDS OVERTURNED A SEMI. TORNADO WAS RAIN WRAPPED
&&
SRUNNELSLocal storm report, May 8, 8:37 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 AM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
05/08/2009 GREENE MO AMATEUR RADIO
AT FR 115 AND HWY 60 A ROOF BLEW OFF A HOUSE AND OUT
BUILDING
&&
SRUNNELSLocal storm report, May 8, 8:38 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0837 AM TSTM WND DMG 2 N FORSYTH 36.71N 93.12W
05/08/2009 TANEY MO TRAINED SPOTTER
TREES AND POWER LINES DOWN...ALSO LARGE TREES SNAPPED.
&&
RUNNELSLocal storm report, May 8, 8:41 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND DMG 4 W PITTSBURG 37.83N 93.37W
05/08/2009 HICKORY MO PUBLIC
CABIN ROOF TORN OFF
&&
KARDELLLocal storm report, May 8, 8:43 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 AM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM TSTM WND DMG MORRISVILLE 37.48N 93.43W
05/08/2009 POLK MO TRAINED SPOTTER
WINDS TO 70 MPH CAUSING ROOF DAMAGE AND NUMEROUS TREES
DOWN
&&
SRUNNELSLocal storm report, May 8, 8:44 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0843 AM TSTM WND DMG ASH GROVE 37.32N 93.58W
05/08/2009 GREENE MO FIRE DEPT/RESCUE
WINDOWS BLOWN OUT AND STRUCTURAL DAMAGE TO BUILDINGS IN
ASH GROVE
&&
RUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 10:33 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 57 min |
| May 7, 11:50 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 55 min |
| May 8, 5:31 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 44 min |
| May 8, 5:49 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 56 min |
| May 8, 5:52 AM CDT | Severe Thunderstorm Warning | SGF | Morgan | 53 min |
| May 8, 6:14 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 61 min |
| May 8, 6:16 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 59 min |
| May 8, 6:27 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 63 min |
| May 8, 6:31 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 59 min |
| May 8, 6:37 AM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| May 8, 6:41 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 64 min |
| May 8, 6:45 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Hickory, St. Clair, Vernon | 6 hr |
| May 8, 6:54 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Dallas, Greene, Hickory and 3 more | 66 min |
| May 8, 7:03 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Christian, Dade, Greene, Jasper and 3 more | 57 min |
| May 8, 7:08 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 67 min |
| May 8, 7:08 AM CDT | Tornado Warning | SGF | Barton, Vernon | 37 min |
| May 8, 7:20 AM CDT | Tornado Warning | SGF | Barton, Dade, Jasper | 24 min |
| May 8, 7:23 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 67 min |
| May 8, 7:35 AM CDT | High Wind Warning | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 23 more | 4 hr |
| May 8, 7:47 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 3 more | 58 min |
| May 8, 7:51 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 54 min |
| May 8, 7:52 AM CDT | Flash Flood Warning | SGF | Barry, Camden, Dade, Dallas, Greene, Jasper and 4 more | 6 hr |
| May 8, 7:55 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 65 min |
| May 8, 7:58 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Dallas, Hickory, Polk and 2 more | 62 min |
| May 8, 8:04 AM CDT | Tornado Warning | SGF | Greene | 47 min |
| May 8, 8:14 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 61 min |
| May 8, 8:14 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Howell, Laclede, Ozark, Taney and 3 more | 61 min |
| May 8, 8:22 AM CDT | Tornado Warning | SGF | Christian | 29 min |
| May 8, 8:24 AM CDT | Tornado Warning | SGF | Taney | 28 min |
| May 8, 8:32 AM CDT | Tornado Warning | SGF | Douglas | 43 min |
| May 8, 8:33 AM CDT | Tornado Warning | SGF | Webster | 42 min |
| May 8, 8:33 AM CDT | Tornado Warning | SGF | Polk | 27 min |
| May 8, 8:39 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Morgan | 66 min |
| May 8, 8:39 AM CDT | Tornado Warning | SGF | Douglas | 42 min |
| May 8, 8:43 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 47 min |
| May 8, 8:45 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 60 min |
| May 8, 8:55 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more | 65 min |
| May 8, 8:57 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Maries, Miller and 4 more | 63 min |
| May 8, 8:58 AM CDT | Tornado Warning | SGF | Camden, Dallas, Laclede | 62 min |
| May 8, 9:02 AM CDT | Flash Flood Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas and 2 more | 5 hr |
| May 8, 9:05 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 8, 9:05 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 8, 9:05 AM CDT | River Flood Warning | SGF | Cedar | 60 hr |
| May 8, 9:05 AM CDT | Tornado Warning | SGF | Wright | 40 min |
| May 8, 9:10 AM CDT | Tornado Warning | SGF | Douglas, Howell, Ozark, Texas | 65 min |
| May 8, 9:11 AM CDT | Tornado Warning | SGF | Laclede | 49 min |
| May 8, 9:18 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Laclede, Ozark, Taney, Texas and 2 more | 57 min |
| May 8, 9:33 AM CDT | Tornado Warning | SGF | Texas | 42 min |
| May 8, 9:38 AM CDT | Tornado Warning | SGF | Laclede, Phelps, Pulaski, Texas | 52 min |
| May 8, 9:40 AM CDT | Tornado Warning | SGF | Oregon, Shannon | 50 min |
| May 8, 9:56 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dent, Howell, Maries, Miller, Oregon and 4 more | 64 min |
| May 8, 10:02 AM CDT | Tornado Warning | SGF | Dent | 43 min |
| May 8, 10:42 AM CDT | Tornado Warning | SGF | Dent | 21 min |
| May 8, 12:00 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Shannon | 6 hr |
| May 8, 12:16 PM CDT | River Flood Warning | SGF | Pulaski | 20 hr |
| May 8, 12:57 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Dade and 20 more | 24 hr |
| May 8, 6:00 PM CDT | Areal Flood Warning | SGF | Douglas, Howell, Oregon, Shannon | 18 hr |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.